Header

UZH-Logo

Maintenance Infos

Factoring through interpolation spaces and super-reflexive Banach spaces


Matter, U (1989). Factoring through interpolation spaces and super-reflexive Banach spaces. Revue Roumaine de Mathématiques Pures et Appliquées, 34(2):147-156.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:29 Nov 2010 16:29
Last Modified:06 Dec 2017 21:14
Publisher:Editura Academiei Romane
ISSN:0035-3965
Related URLs:http://www.csm.ro/reviste/Revue_Mathematique/home_page.html (Publisher)

Download

Full text not available from this repository.